PL EN


2007 | 54 | 4 | 105-116
Article title

THE APPLICATION OF VARIANCE AND SEMI-VARIANCE FOR CONSTRUCTING STOCK PORTFOLIO IN CASE OF NORMAL DISTRIBUTION OF THE RETURN RATES

Title variants
Languages of publication
PL
Abstracts
EN
The aim of this article was to compare the Markowitz model with the model minimalising semi-variance for normal distributions of rates of return, as well as to verify the view that both models lead to the same optimum result for normal distribution of return rates. It was shown that even for normal distributions of rates of return, the Markowitz model and the model minimalising the semi-variance may indicate a different efficient portfolio.
Year
Volume
54
Issue
4
Pages
105-116
Physical description
Document type
ARTICLE
Contributors
  • A. Rutkowska-Ziarko, Uniwersytet Warminsko-Mazurski w Olsztynie, Wydzial Nauk Ekonomicznych, Katedra Metod Ilosciowych, ul. Oczapowskiego 4, 10-710 Olsztyn, Poland
References
Document Type
Publication order reference
Identifiers
CEJSH db identifier
08PLAAAA03697448
YADDA identifier
bwmeta1.element.9e0dbf89-44a9-3ad7-b87a-9a9c64a254c5
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.